# SDR AALA20170814007

- Difficulty date: August 13, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 9,083 hours, 2,713 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPER BOTTLE PRESSURE BELOW LIMITS.  SERVICED THE BOTTLE IAW AMM 52-10-00.  ACCOMPLISHE SATISFACTORY OPERATIONAL CHECK.
